# SDR HEER20151230029

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N942PH
- Make and model: Skrsky S92A
- Aircraft serial: 920217
- Aircraft time: 1,605 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004201041
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, IN HEAVY RAIN, NR 2 ENGINE FIRE LIGHT ILLUMINATED WITH AUDIO, THEN EXTINGUISHED.  REPLACED NR 2 AFT FLAME DETECTOR AND HARNESS ASSY.
